Facebook Pixel
EmpowHER Guest

I just had a complete hysterectomy 8 weeks ago. I'm not having hot flashes but my doctor had prescripted permarin which after I did my own research I don't want to take it be cause it is a synthesic from a horse I don't want to tak it. What should I do?

By Anonymous May 23, 2017 - 9:54am
Rate This

I've already contacted a doctor who do Bioidentical hormone therapy, I'm not sure if this is even my best chose, and will I be on Homone replacement the rest of my life I'm on 57 years old becoming more and more fustrated about the whole processor. Please Help and thanks so much for this wonderful website.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for coming to us.

Obtaining all the data, benefits and side effects of hormonal therapy is the best way to make a decision. The choice is yours.


May 23, 2017 - 10:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!